Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control difficulties

I've been taking BC pills ( Yaz) since before I was pregnant and I have been taking them again for 3 months after having my little guy. Since I have taken this pill, I never did notice anything odd until I started taking the pack for this month. Two weeks into this month, I started noticing some dark blood that would come and go in small amounts. Then the past 3 days, I started noticing some pink/red blood. It seems like period came a week early this month, but I have taken them every day at the same time each day. I don't know why this happened.

Besides the bleeding, I have also had some diarrhea that went away after a week and some days to be replaced by constipation (sorry) after taking some Imodium for two days. And, I now have discovered that I can't sleep because it's too hot even when I have the fan on. Odd.

Has anyone ever had this happen to them with any kind of BC pill?



Answer Question
 
Miss-Baby-Baker

Asked by Miss-Baby-Baker at 8:52 PM on May. 6, 2009 in Health

Level 7 (188 Credits)
Answers (2)
  • I am on Yaz and have had no problems. As a matter of fact, I love this BC, my periods are much lighter, less cramping and less moodswings. It could be that your body is still adjusting to the birth and the birth control.
    tyfry7496

    Answer by tyfry7496 at 10:08 PM on May. 6, 2009

  • Get a diaphram and stop messing around with your body's hormones.
    rkoloms

    Answer by rkoloms at 12:47 PM on May. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.